Commonly Used Medication Recalled Nationwide Due To Possible Life-Threatening Reasons, According To Health Officials

family
August 28, 2018

A common medication for children is being pulled from the shelves due to dangerous reasons. The fear of overdosing a child is the biggest issue, according to health officials. Many parents are worried why this wasn’t caught sooner. Do you have any in your cabinets?

The medication is being removed from shelves due to the packaging being mislabeled. Government health officials are urging parents, grandparents, and guardians to check the medicine cabinets for this product.

Pfizer Consumer Healthcare, a division of Advil, is recalling some children's Advil due to the mislabeled instructions. The label does not match the product's measuring cup, which is causing great concern to health officials and parents because the outcome could cause an overdose.

https://twitter.com/CBSNews/status/1034454649410125825

If you have this recalled product in your home, you are asked to discard the medication or return it to the place of purchase.

https://twitter.com/FoxNews/status/1034474534416646145

Product Details

The Children's Advil Suspension bubble-gum flavored, four-ounce fluid bottles are subject to recall nationwide. The bottles have an expiration date of November 2020 and are marked with "R51129" and have an NDC number, "0573-0207-30."

https://twitter.com/FortuneMagazine/status/1034270611290378240

https://twitter.com/US_FDA/status/1034487351131754497

The company is pulling one lot of the children's Advil, which is 28,000 bottles. More than one-third of the one lot did not make it to the retailer's shelves, according to CBS.

https://twitter.com/abc7newsbayarea/status/1034280729805500416

The reason for the recall was due to customer complaints, according to Pfizer's statement.

"Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose," the statement read.

WATCH

https://rumble.com/embed/u9sgx.v3ogvr/

"The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness," according to the statement.

https://twitter.com/KTLAMorningNews/status/1034365495015866368

Health officials are asking everyone to check their medicine cabinets right away. If you have this product, please discard it or return it to the place of purchase.